Study of global asymptotic stability in nonlinear neutral dynamic equations on time scales

  • Abdelouaheb Ardjouni Department of Mathematics and Informatics, University of Souk Ahras, P.O. Box 1553, Souk Ahras, 41000, Algeria.
  • Ahcene Djoudi Applied Mathematics Lab, Faculty of Sciences, Department of Mathematics, University of Annaba, P.O. Box 12, Annaba 23000, Algeria.
Keywords: Fixed points, neutral dynamic equations, asymptotic stability, time scales

Abstract

This paper is mainly concerned the global asymptotic stability of the zero solution of a class of nonlinear neutral dynamic equations in C1rd. By converting the nonlinear neutral dynamic equation into an equivalent integral equation, our main results are obtained via the Banach contraction mapping principle. The results obtained here extend the work of Yazgan, Tunc and Atan [17].

References

M. Adıvar, Y. N. Raffoul, Existence of periodic solutions in totally nonlinear delay dynamic equations. Electronic Journal of Qualitative Theory of DifferentialEquations 2009, 1 (2009),1–20.

A. Ardjouni, I. Derrardjia and A. Djoudi, Stability in totally nonlinear neutral differential equations with variable delay, Acta Math. Univ. Comenianae, Vol. LXXXIII, 1 (2014), pp.119-134.

A. Ardjouni, A Djoudi, Existence of periodic solutions for nonlinear neutral dynamic equations with functional delay on a time scale, Acta Univ. Palacki. Olomnc., Fac.rer. nat., Mathematica52, 1 (2013) 5-19.

A. Ardjouni, A Djoudi, Stability in neutral nonlinear dynamic equations on time scale with unbounded delay, Stud. Univ. Babe ̧c-Bolyai Math. 57(2012), No. 4, 481-496.

A. Ardjouni, A Djoudi, Fixed points and stability in linear neutral differential equations with variable delays, Nonlinear Analysis 74 (2011), 2062-2070.

M. Belaid, A. Ardjouni and A. Djoudi, Stability in totally nonlinear neutral dynamic equations on time scales, International Journal of Analysis and Applications,Vol. 11, Nu. 2 (2016), 110-123.

M. Bohner, A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhauser, Boston, 2001.

M. Bohner, A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, 2003.

T. A. Burton, Liapunov functionals, fixed points and stability by Krasnoselskii’s theorem, Nonlinear Stud. 9 (2001), 181–190.

T. A. Burton, Stability by fixed point theory or Liapunov theory: A Comparaison, Fixed Point Theory, 4 (2003), 15-32.

T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, DoverPublications, New York, 2006.

I. Derrardjia, A. Ardjouni and A. Djoudi, Stability by Krasnoselskii’s theorem in totally nonlinear neutral differential equations, Opuscula Math. 33(2) (2013), 255-272.

S. Hilger, Ein Maβkettenkalkul mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph. D. thesis, Universitat Wurzburg, Wurzburg, 1988.

E. R. Kaufmann, Y. N. Raffoul, Stability in neutral nonlinear dynamic equations on a time scale with functional delay, Dynamic Systems and Applications 16 (2007) 561-570.

G. Liu, J. Yan, Global asymptotic stability of nonlinear neutral differential equation, Commun Nonlinear Sci Numer Simulat 19 (2014) 1035-1041.

D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, no. 66, Cambridge University Press, London–New York, 1974.

R. Yazgan, C. Tunc and O. Atan, On the global asymptotic stability of solutions to neutral equations of first order, Palestine Journal of Mathematics, Vol. 6(2) (2017), 542–550.

Published
2019-03-15
How to Cite
Ardjouni, A., & Djoudi, A. (2019). Study of global asymptotic stability in nonlinear neutral dynamic equations on time scales. CUBO, A Mathematical Journal, 20(3), 49–63. https://doi.org/10.4067/S0719-06462018000300049